# SDR DALA2016112909361

- Difficulty date: November 22, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO FUSELAGE STA 579 BETWEEN L27L AND L28L REQUIRES SRM REPAIR. REPAIRED FUSELAGE SKIN STA 579 BETWEEN L27L AND L28L IAW ER/A 549357-14 REV A.
